Social Choice and Welfare

, Volume 9, Issue 3, pp 263–264

On two-person Nash implementable choice functions

  • Matthew O. Jackson
  • Sanjay Srivastava
Article

DOI: 10.1007/BF00192882

Cite this article as:
Jackson, M.O. & Srivastava, S. Soc Choice Welfare (1992) 9: 263. doi:10.1007/BF00192882
  • 17 Views

Abstract

An elementary proof of a theorem on two-person Nash implementable choice functions is provided.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Matthew O. Jackson
    • 1
  • Sanjay Srivastava
    • 2
  1. 1.MEDSNorthwestern UniversityEvanstonUSA
  2. 2.GSIACarnegie Mellon UniversityPittsburghUSA